MAUDE Adverse Event Report: AVANOS MEDICAL INC. FOREIGN BODY RETRIEVAL HOOD PROTECTOR; DH ENDOSCOPY GRASPING & RETRIEVING DEVICES

AVANOS MEDICAL INC. FOREIGN BODY RETRIEVAL HOOD PROTECTOR; DH ENDOSCOPY GRASPING & RETRIEVING DEVICES
Model Number 69392
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided.Root cause could not be determined.All information reasonably known as of (b)(6) 2019 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).
 
Event or Problem Description
It was reported "the foreign body hood retriever came off of the scope & lodged in the [patient's] cricopharyngeus".There was no reported injury.

Brand Name
FOREIGN BODY RETRIEVAL HOOD PROTECTOR
Common Device Name
DH ENDOSCOPY GRASPING & RETRIEVING DEVICES
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key9098095
Report Number8030647-2019-00089
Device Sequence Number2486180
Product Code FED
UDI-Device Identifier00350770928104
UDI-Public00350770928104
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K841258
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number69392
Device Catalogue Number109281002
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2019
Initial Report FDA Received Date09/20/2019
Patient Sequence Number1